# SDR ASAA0540431

- Difficulty date: August 23, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN DAMAGED AT 3 LOCATIONS.  LWR LT SIDE AT BOTTOM CORNER EDGE 1 INCH, 2 INCH, AND 7 INCH AFT OF L/E.  REPAIRED DAMAGE IAW EA.  (K)
